Alert archive / Oklahoma / Flash Flood Watches in 2015
Flash Flood Watch 13, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Nov 15, 2015, 3:10 PM CST for 10 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 16, 2015, 6:00 PM CST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2015, 3:10 PM CST (21:10 UTC)
- In effect from
- Nov 16, 2015, 6:00 PM CST
- Expired
- Nov 17, 2015, 5:08 PM CST
- In force
- 23 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2567 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
734 WGUS64 KTSA 152110 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 310 PM CST SUN NOV 15 2015 ARZ001-002-010-011-019-020-029-OKZ063-068-069-072-076-161015- /O.NEW.KTSA.FF.A.0013.151117T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...JAY...TAHLEQUAH... STILWELL...SALLISAW...POTEAU 310 PM CST SUN NOV 15 2015 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON... CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...CHEROKEE...DELAWARE...LE FLORE AND SEQUOYAH. * FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON * HEAVY RAIN WILL DEVELOP MONDAY NIGHT AND INTO TUESDAY ACROSS PORTIONS OF FAR EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS. THE MOST CRITICAL TIME FRAME FOR HEAVY RAINFALL WILL BE BETWEEN MIDNIGHT AND NOON TUESDAY. WIDESPREAD 2 TO 4 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS TO 6 INCHES. THESE AMOUNTS COULD RESULT IN FLASH FLOODING OF SMALL CREEKS AND STREAMS...IN ADDITION TO FLOODING OF URBAN AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$
7 follow-up statements
518 WGUS64 KTSA 160916 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 316 AM CST MON NOV 16 2015 OKZ049-053-070-071-073>075-162215- /O.EXA.KTSA.FF.A.0013.151117T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-MUSKOGEE-MCINTOSH-PITTSBURG-HASKELL-LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...MUSKOGEE... EUFAULA...MCALESTER...STIGLER...WILBURTON 316 AM CST MON NOV 16 2015 ...FLASH FLOOD WATCH IN EFFECT THIS EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...MUSKOGEE. IN SOUTHEAST OKLAHOMA... CHOCTAW...HASKELL...LATIMER...MCINTOSH...PITTSBURG AND PUSHMATAHA. * THIS EVENING THROUGH TUESDAY AFTERNOON * AREAS OF LIGHT TO MODERATE RAIN WILL CONTINUE TODAY AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM. THUNDERSTORMS WITH HEAVY RAIN WILL DEVELOP TONIGHT AND INTO TUESDAY ACROSS PORTIONS OF EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS. THE MOST CRITICAL TIME FRAME FOR HEAVY RAINFALL WILL BE BETWEEN MIDNIGHT AND NOON TUESDAY. WIDESPREAD 2 TO 4 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS TO 6 INCHES. THESE AMOUNTS COULD RESULT IN FLASH FLOODING OF SMALL CREEKS AND STREAMS...IN ADDITION TO FLOODING OF URBAN AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$ ARZ001-002-010-011-019-020-029-OKZ063-068-069-072-076-162215- /O.CON.KTSA.FF.A.0013.151117T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...JAY...TAHLEQUAH... STILWELL...SALLISAW...POTEAU 316 AM CST MON NOV 16 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THIS EVENING THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...CHEROKEE...DELAWARE...LE FLORE AND SEQUOYAH. * THIS EVENING THROUGH TUESDAY AFTERNOON * AREAS OF LIGHT TO MODERATE RAIN WILL CONTINUE TODAY AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM. THUNDERSTORMS WITH HEAVY RAIN WILL DEVELOP TONIGHT AND INTO TUESDAY ACROSS PORTIONS OF EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS. THE MOST CRITICAL TIME FRAME FOR HEAVY RAINFALL WILL BE BETWEEN MIDNIGHT AND NOON TUESDAY. WIDESPREAD 2 TO 4 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS TO 6 INCHES. THESE AMOUNTS COULD RESULT IN FLASH FLOODING OF SMALL CREEKS AND STREAMS...IN ADDITION TO FLOODING OF URBAN AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
082 WGUS64 KTSA 162112 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 312 PM CST MON NOV 16 2015 ARZ001-002-010-011-019-020-029-OKZ049-053-063-068>076-171030- /O.CON.KTSA.FF.A.0013.151117T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...JAY...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 312 PM CST MON NOV 16 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL... LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...PITTSBURG... PUSHMATAHA AND SEQUOYAH. * THROUGH TUESDAY AFTERNOON * AREAS OF LIGHT TO MODERATE RAIN WILL CONTINUE EARLY THIS EVENING AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM. THUNDERSTORMS WITH HEAVY RAIN WILL DEVELOP TONIGHT AND INTO TUESDAY ACROSS PORTIONS OF EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS. THE MOST CRITICAL TIME FRAME FOR HEAVY RAINFALL WILL BE BETWEEN MIDNIGHT AND NOON TUESDAY. WIDESPREAD 2 TO 4 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS TO 6 INCHES. THESE AMOUNTS COULD RESULT IN FLASH FLOODING OF SMALL CREEKS AND STREAMS...IN ADDITION TO FLOODING OF URBAN AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
635 WGUS64 KTSA 170914 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 314 AM CST TUE NOV 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053-063-068>076-171715- /O.CON.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...JAY...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 314 AM CST TUE NOV 17 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL... LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...PITTSBURG... PUSHMATAHA AND SEQUOYAH. * THROUGH THIS AFTERNOON * SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR AHEAD OF A SQUALL LINE OF THUNDERSTORMS THAT WILL MOVE THROUGH THE AREA THIS MORNING INTO THE EARLY AFTERNOON. RAINFALL TOTALS WITH THIS ACTIVITY WILL BE IN THE 1 TO 2 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE AMOUNTS IN A SHORT PERIOD OF TIME COULD LEAD TO FLOODING OF LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
202 WGUS64 KTSA 171645 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1045 AM CST TUE NOV 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053-063-068>076-180000- /O.CON.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...JAY...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 1045 AM CST TUE NOV 17 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL... LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...PITTSBURG... PUSHMATAHA AND SEQUOYAH. * THROUGH THIS AFTERNOON * SHOWERS WITH ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO WILL MOVE THROUGH FAR NORTHWEST ARKANSAS LATE THIS MORNING. SCATTERED TO WIDESPREAD RAIN SHOWERS WILL THEN REMAIN POSSIBLE OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO THE AFTERNOON HOURS. RAINFALL TOTALS WILL BE IN THE 1 TO 2 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE AMOUNTS IN A SHORT PERIOD OF TIME COULD LEAD TO FLOODING OF LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
563 WGUS64 KTSA 171811 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1211 PM CST TUE NOV 17 2015 OKZ049-053-068-070-071-073>075-171915- /O.CAN.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-CHEROKEE-MUSKOGEE-MCINTOSH-PITTSBURG-HASKELL- LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...TAHLEQUAH... MUSKOGEE...EUFAULA...MCALESTER...STIGLER...WILBURTON 1211 PM CST TUE NOV 17 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. RAIN SHOWERS CONTINUE TO TAPER OFF FROM WEST TO EAST ACROSS EASTERN OKLAHOMA WITH THE HEAVY RAIN POTENTIAL ENDING. $$ ARZ001-002-010-011-019-020-029-OKZ063-069-072-076-180000- /O.CON.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- DELAWARE-ADAIR-SEQUOYAH-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...JAY...STILWELL... SALLISAW...POTEAU 1211 PM CST TUE NOV 17 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...DELAWARE...LE FLORE AND SEQUOYAH. * THROUGH THIS AFTERNOON * SCATTERED TO WIDESPREAD RAIN SHOWERS WILL CONTINUE TO SPREAD OVER PARTS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. STORM TOTAL RAINFALL WILL BE IN THE 1 TO 2 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE AMOUNTS IN A SHORT PERIOD OF TIME COULD LEAD TO FLOODING OF LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
092 WGUS64 KTSA 171925 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 125 PM CST TUE NOV 17 2015 OKZ063-069-072-076-172030- /O.CAN.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DELAWARE-ADAIR-SEQUOYAH-LE FLORE- INCLUDING THE CITIES OF...JAY...STILWELL...SALLISAW...POTEAU 125 PM CST TUE NOV 17 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA... NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. RAIN SHOWERS HAVE FOR THE MOST PART EXITED EASTERN OKLAHOMA. $$ ARZ001-002-010-011-019-020-029-180000- /O.CON.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH 125 PM CST TUE NOV 17 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARKANSAS AND WEST CENTRAL ARKANSAS... INCLUDING THE FOLLOWING COUNTIES...IN NORTHWEST ARKANSAS... BENTON...CARROLL...CRAWFORD...MADISON AND WASHINGTON AR. IN WEST CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN. * THROUGH THIS AFTERNOON * SCATTERED TO WIDESPREAD RAIN SHOWERS WILL CONTINUE TO SPREAD ACROSS NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL RAINFALL ON TOP OF WHAT HAS ALREADY FALLEN COULD LEAD TO FLOODING OF LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
406 WGUS64 KTSA 172308 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 508 PM CST TUE NOV 17 2015 ARZ001-002-010-011-019-020-029-180015- /O.CAN.KTSA.FF.A.0013.000000T0000Z-151118T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH 508 PM CST TUE NOV 17 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND WEST CENTRAL ARKANSAS HAS BEEN CANCELLED. RAIN HAS MOVED EAST OUT OF THE WATCH AREA...THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Nov 15, 2:44 PM CST, 26 minutes earlier.
Area forecast discussion, Nov 15, 2:44 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
244 PM CST SUN NOV 15 2015
.DISCUSSION...
Severe weather and potential flooding concerns through Tuesday are
the focus of this forecast package. Second round of lighter
showers moving into portions of southeast Oklahoma and eventually
northeast Oklahoma and northwest Arkansas this afternoon and
evening in a region of strong low level warm advection. Larger and
more intense area of showers with embedded thunderstorms ongoing
in the South Texas Plains region will continue moving toward the
northeast as well, aided by a strengthening low level jet
overnight. There is quite a bit of lightning associated with this
batch of rain so have included a mention of Isolated thunder
overnight south of Interstate 40.
There will likely be some lull in the activity during the day
Monday, especially during the afternoon, before the more
substantial rain and thunderstorm round begins Monday night and
into Tuesday. There will be two distinct areas and time frames of
potential shower and thunderstorm development Monday night,
between the warm advection across far eastern Oklahoma and western
Arkansas beginning Monday evening and the dryline and
strengthening upper level lift with the approach of the main
system from the west after midnight early Tuesday morning. The
dryline storms are most likely to be severe, especially across
southern areas that are nearer the higher instability. Shear
parameters are supportive of a wind and tornado threat, which is
especially problematic given the late night and early morning
timing. Tornado Warnings at or before dawn Tuesday are a real
possibility.
On the flooding side of things, we will go ahead and issue a Flash
Flood Watch for all of our Arkansas counties in addition to
adjacent counties in far eastern Oklahoma. These areas are most
likely to receive a couple of rounds of heavier rain Monday night
into Tuesday, and slower storm movement, training more probable
here. Widespread rainfall amounts of 2 to 3 inches on top of what
should happen tonight and tomorrow can be expected through Tuesday
afternoon, with locally higher amounts to 5 or 6 inches possible.
Would not be surprised to see this expanded in the next 24 hours,
depending on how the lighter rains affect things.
Drier weather will prevail through the remainder of the week, with
the next chance of rain and cooler temperatures coming next
weekend with a front in the northwest flow aloft.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 64 60 64 / 90 60 100 70
FSM 50 63 61 66 / 70 90 100 100
MLC 52 65 59 64 / 90 80 100 80
BVO 50 62 59 65 / 90 60 100 70
FYV 47 62 60 64 / 90 90 100 100
BYV 47 60 59 65 / 90 90 100 100
MKO 49 61 59 62 / 90 80 100 80
MIO 49 62 59 64 / 90 70 100 90
F10 51 63 59 63 / 90 70 100 70
HHW 53 66 62 65 / 60 80 100 90
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch from Monday evening through Tuesday afternoon
for OKZ063-068-069-072-076.
AR...Flash Flood Watch from Monday evening through Tuesday afternoon
for ARZ001-002-010-011-019-020-029.
&&
SHORT TERM...30
LONG TERM....22Hazardous weather outlook, Nov 15, 1:02 PM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 102 PM CST SUN NOV 15 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 102 PM CST SUN NOV 15 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...GENERALLY ALONG AND SOUTHWEST OF INTERSTATE 44. ONSET...AFTER MIDNIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...ALONG AND SOUTH OF INTERSTATE 40. ONSET...AFTER MIDNIGHT. DISCUSSION... RAINFALL WILL BECOME MORE WIDESPREAD OVER THE AREA THIS EVENING...AND INCREASE IN INTENSITY LATE TONIGHT INTO MONDAY MORNING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY THROUGH SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS WILL BE ONGOING MONDAY MORNING WITH A DECREASE IN COVERAGE EXPECTED MONDAY AFTERNOON. ACROSS WEST TEXAS A LINE OF SEVERE THUNDERSTORMS WILL DEVELOP MONDAY EVENING...AND TRACK EASTWARD OVERNIGHT SPREADING INTO EASTERN OKLAHOMA AFTER MIDNIGHT AND INTO WESTERN ARKANSAS TUESDAY MORNING. SUFFICIENT INSTABILITY AND WIND SHEAR WILL SUPPORT A SEVERE WEATHER RISK WITH THESE STORMS. THE FAVORED ZONE FOR SEVERE WEATHER WILL LIKELY BE ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. DAMAGING WINDS APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT...WHILE STRONG WIND SHEAR VERY NEAR THE SURFACE MAY SUPPORT SHORT LIVED TORNADOES WITHIN THE LINE OF STORMS. FLOODING POTENTIAL WILL ALSO DEVELOP AS HEAVY RAINFALL ACCUMULATES PRIMARILY EAST OF A LINE FROM MIAMI OKLAHOMA TO MCALESTER OKLAHOMA. RAINFALL TOTALS OF 3 TO 5 INCHES ARE CURRENTLY FORECAST ACROSS THIS REGION. RAINFALL WILL END FROM WEST TO EAST DURING THE DAY ON TUESDAY...WITH DRY AND MILD CONDITIONS PREVAILING FOR THE REMAINDER OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Flash Flood Watches in Oklahoma, 2015Flash Flood Watches in Arkansas, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.